Works (7)

2020 journal article

A mixed boundary value problem for u(xy) = f (x , y, u, u(x), u(y))

JOURNAL OF DIFFERENTIAL EQUATIONS, 268(12), 7535–7560.

By: H. Jenssen & I. Kogan

Source: Web Of Science
Added: April 6, 2020

2019 journal article

Jacobians with prescribed eigenvectors

DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS, 65, 108–146.

By: M. Benfield, H. Jenssen & I. Kogan

Source: Web Of Science
Added: July 1, 2019

2006 journal article

An instability of the Godunov scheme

Communications on Pure and Applied Mathematics, 59(11), 1604–1638.

By: A. Bressan, H. Jenssen & P. Baiti

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Equivalence of low-frequency stability conditions for multidimensional detonations in three models of combustion

Indiana University Mathematics Journal, 54(1), 1–64.

By: H. Jenssen, G. Lyng & M. Williams

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Gradient driven and singular flux blowup of smooth solutions to hyperbolic systems of conservation laws

Journal of Hyperbolic Differential Equations, 1(4), 627–641.

By: H. Jenssen & R. Young

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Instability of travelling wave profiles for the Lax-Friedrichs scheme

Discrete and Continuous Dynamical Systems, 13(4), 877–899.

By: P. Baiti, A. Bressan & H. Jenssen

Source: NC State University Libraries
Added: August 6, 2018

2004 journal article

Symmetric nonbarotropic flows with large data and forces

Archive for Rational Mechanics and Analysis, 173(3), 297–343.

By: D. Hoff & H. Jenssen

Source: NC State University Libraries
Added: August 6, 2018